MAUDE Adverse Event Report: NOAH MEDICAL CORP. GALAXY SYSTEM

NOAH MEDICAL CORP. GALAXY SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 09/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
System manufacturing records were reviewed, and no issues were identified.Bronchoscope manufacturing record review could not be completed, as the scope was discarded and logs were unavailable.The scope was not returned, and failure analysis or video review could not be performed due to unavailable logs and device data.The physician confirmed the seizures were unrelated to the galaxy procedure, attributing them to the patient's recent head trauma and pre-existing condition.The event was determined to be patient-related and not associated with device performance or procedural factors.This complaint is reported due to the following conclusions: multiple seizures were reported after a galaxy-assisted biopsy procedure, occurring after the patient awoke from anesthesia.The patient was admitted to the icu for monitoring and subsequently recovered without complications.The physician did not attribute the injury to the galaxy system, stating it was related to the patient's recent head trauma.No device malfunctions were reported.
 
Event or Problem Description
The patient experienced multiple post-operative seizures after awakening from anesthesia following a galaxy-assisted bronchoscopy procedure.The patient was admitted to the icu and recovered without complications.No device malfunctions were reported.

Brand Name
GALAXY SYSTEM
Common Device Name
GALAXY SYSTEM
Manufacturer (Section D)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer (Section G)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer Contact
patricia apps
2075 zanker road
san jose, CA 95131
MDR Report Key23498995
Report Number3021325287-2025-00040
Device Sequence Number8858303
Product Code EOQ
UDI-Device Identifier00850048825048
UDI-Public(01)00850048825048(11)230516
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2023
Initial Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age36 YR
Patient SexFemale
Patient RaceWhite